# SDR A6WA200540146

- Difficulty date: April 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT LOWER WING PLANK IS CORRODED UNDER PANEL 550FB, INBOARD SIDE 3 INCH LONG BY .100 WIDE BY .002 INCH DEEP, FORWARD SIDE .200 INCH LONG BY .100 INCH WIDE BY .002 INCH DEEP.  S/D - REPAIRED LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT FOR PANEL 550 FB IAW BOMBARDIER, INC REO 601R-57-21-030 REV D.(M)
